# SDR IPXA2023062493505

- Difficulty date: June 3, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N126UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0810
- Aircraft time: 25,944 hours, 15,848 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Part number: 2024T3063
- Part serial: NA
- Condition: Cracked
- Location: #1 Inlet Cowl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1CENGINE 1 I/B SIDE INLET COWL REAR SPAR HAS 1 EA CRACK AT 3 O'CLOCK POSITION.FABRICATED WEB SPAR AND REPLACED IAW SRM 51-40-21 AND P&W SRM 54-10-00.
